Toward Cereceda's conjecture for planar graphs. / Eiben, Eduard; Feghali, Carl.

In: Journal of Graph Theory, 08.11.2019, p. 1-11.

Research output: Contribution to journalArticle

E-pub ahead of print

Documents

  • Accepted Manuscript

    Accepted author manuscript, 278 KB, PDF document

    Embargo ends: 8/11/20

Original languageEnglish
Pages (from-to)1-11
Number of pages11
JournalJournal of Graph Theory
Early online date8 Nov 2019
DOIs
Publication statusE-pub ahead of print - 8 Nov 2019
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 35123874